Alert archive / Georgia / Freeze Warnings in 2016

Freeze Warning 6, NWS Tallahassee, FL

January 18, 201626 counties in Georgia; 16 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this freeze warning at Jan 18, 2016, 3:38 AM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Jan 19, 2016, 12:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 18, 2016, 3:38 AM EST (08:38 UTC)
In effect from
Jan 19, 2016, 12:00 AM EST
Expired
Jan 19, 2016, 10:00 AM EST
In force
10 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2016-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2016-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -96 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1642 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-96 m²/s²
0-3 km storm-relative helicity
-66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

368 
WWUS72 KTAE 180838
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
338 AM EST MON JAN 18 2016

...WIDESPREAD FREEZE EXPECTED TONIGHT AND EARLY TUESDAY MORNING
AWAY FROM THE IMMEDIATE COAST...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
182100-
/O.UPG.KTAE.FZ.A.0006.160119T0600Z-160119T1400Z/
/O.NEW.KTAE.FZ.W.0006.160119T0500Z-160119T1500Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON...
BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...
GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY...
PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY...
CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO...
MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS...
PERRY...MIDWAY...MAYO...CROSS CITY...GEORGETOWN...FORT GAINES...
CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...
DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...
TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...
COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
338 AM EST MON JAN 18 2016 /238 AM CST MON JAN 18 2016/

...FREEZE WARNING IN EFFECT FROM MIDNIGHT EST /11 PM CST/ TONIGHT
TO 10 AM EST /9 AM CST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT EST /11 PM CST/
TONIGHT TO 10 AM EST /9 AM CST/ TUESDAY. THE FREEZE WATCH IS NO
LONGER IN EFFECT. 

* TEMPERATURE: LOWS IN THE MID TO UPPER 20S IN SOUTHEAST ALABAMA
  AND SOUTHWEST GEORGIA. LOWS AROUND 30 IN THE INTERIOR FLORIDA
  PANHANDLE AND BIG BEND.

* DURATION: 5 TO 9 HOURS BELOW FREEZING IN SOUTHEAST ALABAMA AND
  SOUTHWEST GEORGIA. 3 TO 6 HOURS BELOW FREEZING IN THE INTERIOR
  FLORIDA PANHANDLE AND BIG BEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
411 
WWUS72 KTAE 181940
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 PM EST MON JAN 18 2016

...HARD FREEZE WARNING IN EFFECT TONIGHT AND EARLY TUESDAY MORNING
FOR SOUTHEAST ALABAMA...MUCH OF SOUTH GEORGIA AND INLAND WALTON
AND HOLMES COUNTIES IN THE FLORIDA PANHANDLE...

...FREEZE WARNING IN EFFECT TONIGHT AND EARLY TUESDAY MORNING FOR
FAR SOUTHERN GEORGIA AND NORTH FLORIDA AWAY FROM THE IMMEDIATE
COAST...

ALZ065>069-FLZ007-009-GAZ120>131-142>148-191500-
/O.CAN.KTAE.FZ.W.0006.160119T0500Z-160119T1500Z/
/O.NEW.KTAE.HZ.W.0001.160119T0500Z-160119T1500Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-HOLMES-QUITMAN-CLAY-
RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...HUDSON...BONIFAY...
GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...
MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG...
SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA...
DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM...
MOULTRIE...ADEL...SPARKS...NASHVILLE
240 PM EST MON JAN 18 2016 /140 PM CST MON JAN 18 2016/

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT EST /11 PM CST/
TONIGHT TO 10 AM EST /9 AM CST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT EST /11 PM CST/
TONIGHT TO 10 AM EST /9 AM CST/ TUESDAY. 

* TEMPERATURE: LOWS IN THE LOWER TO MID 20S. 

* DURATION: 7 TO 9 HOURS BELOW FREEZING. TEMPERATURES LESS THAN 26
  DEGREES FOR 2 TO 4 HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

FLZ008-010>019-026>029-034-GAZ155>161-191500-
/O.CON.KTAE.FZ.W.0006.160119T0500Z-160119T1500Z/
CENTRAL WALTON-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...INWOOD...CRYSTAL LAKE...CHIPLEY...
FIVE POINTS...MARIANNA...GRACEVILLE...MALONE...SNEADS...
PANAMA CITY...CALLAWAY...LYNN HAVEN...UPPER GRAND LAGOON...
BLOUNTSTOWN...WHITE CITY...PORT ST. JOE...WEWAHITCHKA...
APALACHICOLA...CARRABELLE...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...SOPCHOPPY...ST. MARKS...PERRY...MIDWAY...MAYO...
CROSS CITY...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
240 PM EST MON JAN 18 2016 /140 PM CST MON JAN 18 2016/

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT EST /11 PM CST/
TONIGHT TO 10 AM EST /9 AM CST/ TUESDAY...

* TEMPERATURE: LOWS 26 TO 28 IN FAR SOUTHERN GEORGIA AND 27 TO 31
  IN NORTH FLORIDA AWAY FROM THE COAST. 

* DURATION: 6 TO 8 HOURS BELOW FREEZING IN FAR SOUTHERN GEORGIA. 3
  TO 6 HOURS BELOW FREEZING IN NORTH FLORIDA AWAY FROM THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

GODSEY
466 
WWUS72 KTAE 190902
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
402 AM EST TUE JAN 19 2016

...FREEZING TEMPERATURES WILL CONTINUE THIS MORNING FOLLOWED BY
ANOTHER FREEZE AGAIN TONIGHT...

ALZ065>069-FLZ007-009-GAZ120>131-142>148-192100-
/O.NEW.KTAE.FZ.W.0007.160120T0300Z-160120T1400Z/
/O.CON.KTAE.HZ.W.0001.000000T0000Z-160119T1500Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-HOLMES-QUITMAN-CLAY-
RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...HUDSON...BONIFAY...
GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...
MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG...
SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA...
DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM...
MOULTRIE...ADEL...SPARKS...NASHVILLE
402 AM EST TUE JAN 19 2016 /302 AM CST TUE JAN 19 2016/

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EST /9 AM
CST/ THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 10 PM EST /9 PM CST/ THIS
EVENING TO 9 AM EST /8 AM CST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM EST /9 PM CST/ THIS
EVENING TO 9 AM EST /8 AM CST/ WEDNESDAY. 

* TEMPERATURE: LOWS IN THE MID 20S THIS MORNING...RISING ABOVE
  FREEZING BY 10 AM EST. LOWS IN THE UPPER 20S TONIGHT.

* DURATION: 6 TO 10 HOURS BELOW FREEZING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ008-010>019-026>029-034-GAZ155>161-192100-
/O.NEW.KTAE.FZ.W.0007.160120T0300Z-160120T1400Z/
/O.CON.KTAE.FZ.W.0006.000000T0000Z-160119T1500Z/
CENTRAL WALTON-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...INWOOD...CRYSTAL LAKE...CHIPLEY...
FIVE POINTS...MARIANNA...GRACEVILLE...MALONE...SNEADS...
PANAMA CITY...CALLAWAY...LYNN HAVEN...UPPER GRAND LAGOON...
BLOUNTSTOWN...WHITE CITY...PORT ST. JOE...WEWAHITCHKA...
APALACHICOLA...CARRABELLE...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...SOPCHOPPY...ST. MARKS...PERRY...MIDWAY...MAYO...
CROSS CITY...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
402 AM EST TUE JAN 19 2016 /302 AM CST TUE JAN 19 2016/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/
THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 10 PM EST /9 PM CST/ THIS
EVENING TO 9 AM EST /8 AM CST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM EST /9 PM CST/ THIS
EVENING TO 9 AM EST /8 AM CST/ WEDNESDAY. 

* TEMPERATURE: LOWS 27 TO 32 THIS MORNING...RISING ABOVE FREEZING
  BY 10 AM EST. LOWS 27 TO 32 TONIGHT. 

* DURATION: 3 TO 7 HOURS BELOW FREEZING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ115-118-127-128-134-192100-
/O.NEW.KTAE.FZ.W.0007.160120T0300Z-160120T1400Z/
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
402 AM EST TUE JAN 19 2016

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST
WEDNESDAY. 

* TEMPERATURE: LOWS 28 TO 32 DEGREES TONIGHT.

* DURATION: 2 TO 7 HOURS BELOW FREEZING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
865 
WWUS72 KTAE 191502
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1002 AM EST TUE JAN 19 2016

...FREEZE WARNING IN EFFECT LATE THIS EVENING THROUGH WEDNESDAY
MORNING...

ALZ065>069-FLZ007-009-GAZ120>131-142>148-201400-
/O.EXP.KTAE.HZ.W.0001.000000T0000Z-160119T1500Z/
/O.CON.KTAE.FZ.W.0007.160120T0300Z-160120T1400Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-HOLMES-QUITMAN-CLAY-
RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...HUDSON...BONIFAY...
GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...
MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG...
SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA...
DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM...
MOULTRIE...ADEL...SPARKS...NASHVILLE
1002 AM EST TUE JAN 19 2016 /902 AM CST TUE JAN 19 2016/

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM EST /9 PM CST/
THIS EVENING TO 9 AM EST /8 AM CST/ WEDNESDAY...
...HARD FREEZE WARNING FOR TODAY HAS EXPIRED...

* TEMPERATURE: LOWS IN THE UPPER 20S TONIGHT.

* DURATION: 6 TO 10 HOURS BELOW FREEZING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ008-010>019-026>029-034-GAZ155>161-201400-
/O.EXP.KTAE.FZ.W.0006.000000T0000Z-160119T1500Z/
/O.CON.KTAE.FZ.W.0007.160120T0300Z-160120T1400Z/
CENTRAL WALTON-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...INWOOD...CRYSTAL LAKE...CHIPLEY...
FIVE POINTS...MARIANNA...GRACEVILLE...MALONE...SNEADS...
PANAMA CITY...CALLAWAY...LYNN HAVEN...UPPER GRAND LAGOON...
BLOUNTSTOWN...WHITE CITY...PORT ST. JOE...WEWAHITCHKA...
APALACHICOLA...CARRABELLE...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...SOPCHOPPY...ST. MARKS...PERRY...MIDWAY...MAYO...
CROSS CITY...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
1002 AM EST TUE JAN 19 2016 /902 AM CST TUE JAN 19 2016/

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM EST /9 PM CST/
THIS EVENING TO 9 AM EST /8 AM CST/ WEDNESDAY...
...FREEZE WARNING FOR TODAY HAS EXPIRED...

* TEMPERATURE: LOWS 27 TO 32 TONIGHT.

* DURATION: 4 TO 7 HOURS BELOW FREEZING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ115-118-127-128-134-201400-
/O.CON.KTAE.FZ.W.0007.160120T0300Z-160120T1400Z/
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
1002 AM EST TUE JAN 19 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM EST WEDNESDAY...

* TEMPERATURE: LOWS 28 TO 32 DEGREES TONIGHT.

* DURATION: 2 TO 5 HOURS BELOW FREEZING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Jan 18, 12:26 AM EST, 3 hours 12 minutes earlier.

Area forecast discussion, Jan 18, 12:26 AM EST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1226 AM EST MON JAN 18 2016

.Aviation...
[Through 06Z Tuesday]...

VFR conditions are forecast through the TAF period. A few high
clouds are possible this afternoon. Winds will generally be from
the NW with gusts to 16kts late this morning into the afternoon.

&&

.Prev Discussion [740 PM EST]...

.Near Term [Through Tonight]...
Conditions are certainly much quieter tonight compared to last
night with clear skies and dry air in place tonight. Overnight
lows are expected to bottom out in the low to mid 30s across most
of the area.

.Short Term [Monday Through Tuesday Night]...
Dry weather is expected through Tuesday night as surface high
pressure remains in control over the southeastern states. A
reinforcing shot of cool air move into the area Tuesday night.
After highs in the lower to mid 50s on Monday, highs will struggle
to reach 50 degrees for many locations on Tuesday. A light freeze
is expected both Tuesday and Wednesday mornings, with temperatures
in the upper 20s to lower 30s. Will go ahead with a Freeze Watch
for all but the coastal strip for Tuesday morning.

.Long Term [Wednesday Through Sunday]...
A weak shortwave will pass north of the area on Wednesday in a
strong zonal flow pattern. However, with little moisture in place
and only a weak surface reflection, no precipitation is expected.
The next chance for rain will be late Thursday into Friday as a
strong upper low moves from the Southern Plains into the Tennessee
River Valley. This will push a cold front across the area by
Friday morning, preceded by showers a possibly a few
thunderstorms. Instability will likely be limited, but with plenty
of deep-layer and low-level shear, an isolated strong storm or too
cannot be ruled out. Will continue to monitor this system over the
next few days. This system will exit the region by Friday evening,
with cool and dry conditions expected for next weekend.

.Marine...
Some arriving swell has kept the offshore buoy seas near 7 feet
this evening, so the small craft advisory was extended through 4
am tonight for the offshore zones beyond 20 nautical miles with
exercise caution conditions elsewhere tonight. Otherwise, light to
moderate northerly flow is expected for Monday and Tuesday before
becoming easterly on Wednesday. Winds and seas will increase once
again late in the week as a cold front approaches from the west.

.Fire Weather...
Hazardous fire weather conditions are not expected over the next
several days, though much drier conditions are forecast.

.Hydrology...
Quantitative precipitation estimates (QPE) from the River
Forecast Center show a broad 0.5 to 1.0 inches has generally
fallen across the southeast half of the area, with locally
slightly higher or lower amounts, and lower amounts to the
northwest. This soaking rain is unlikely to produce any river
flooding, as rain rates were not very high, amounts are fairly
limited, and the highest rainfall has not coincided with areas
that saw flooding earlier in the month. Dry weather will settle
into the area over the next several days.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   56  31  52  29  58 /   0   0   0   0  10
Panama City   53  36  51  37  58 /   0   0   0   0  10
Dothan        51  28  49  29  56 /   0   0   0   0  10
Albany        51  27  48  27  55 /   0   0   0   0  10
Valdosta      53  29  49  27  57 /   0   0   0   0  10
Cross City    57  31  53  28  60 /   0   0   0   0  10
Apalachicola  54  36  53  38  57 /   0   0   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from late tonight through Tuesday morning FOR
     Calhoun-Central Walton-Gadsden-Holmes-Inland Bay-Inland
     Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
     Taylor-Inland Wakulla-Jackson-Lafayette-Leon-Liberty-
     Madison-North Walton-Washington.

     High Rip Current Risk until 5 AM EST early this morning FOR
     Coastal Bay-Coastal Gulf.

GA...Freeze Watch from late tonight through Tuesday morning FOR Baker-
     Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
     Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
     Turner-Worth.

AL...Freeze Watch from late Monday night through Tuesday morning FOR
     Coffee-Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory until 4 AM EST early this morning FOR
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...DVD
SHORT TERM...CAMP
LONG TERM...CAMP
AVIATION...FIEUX
MARINE...DVD
FIRE WEATHER...DVD
HYDROLOGY...LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 2:40 PM ESTHard Freeze WarningTAEBaker, Ben Hill, Berrien, Calhoun, Clay, Colquitt and 13 more19 hr
Jan 17, 7:17 PM ESTSmall Craft AdvisoryTAE9 hr
Jan 18, 8:33 AM ESTRip Current StatementTAEBay, Gulf16 hr

Nearby

Freeze Warnings in Georgia, 2016Freeze Warnings in Florida, 2016Freeze Warnings in Alabama, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.